• evden eve
  • bosch servisi
  • free hosting coupons
    Results 1 to 2 of 2

    Thread: [V8.0 Ground Combat] Using medipack

    1. #1

      [V8.0 Ground Combat] Using medipack

      When using medipack after a soldier has been injured 2 bugs appear :

      - first when the soldier uses the medipack to heal another soldier it looks like he is trowing a grenade.
      - second : For example the full health of a soldier is 60hp. Let's say he is injured and has 50hp. After using the medipack the bar is full but on the right it still shows 60/50hp

    2. #2
      Rookie
      Join Date
      Nov 2011
      Location
      Washington (the state, mind you)
      Posts
      7
      Achievements:
      Weekling
      the first is not a bug, it's just the animation assigned to that action. It's been that way for awhile.

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •